# SDR ASAA2023040842799

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 51,052 hours, 15,033 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON MASTER CAUTION RECALL CONT CAB ZONE TEMP ILLUMINATED, LIGHT EXTINGUISHED WHEN MC PRESSED. GROUNDED - YES. REF FIM TASK 21-62 TASK 842, VERIFIED BOTH PACK OPS CHECKED NORMAL ON GND IN ALL TEMP RANGE W/O FAULT LIGHT. BOTH PZTC'S BITE VERIFY TEST PASSED W/O FAULTS. NO DEFECT'S HISTORY FOR LAST 30 DAYS.
